# SDR ASOA20130213017

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 37,646 hours, 28,502 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Holder
- Part number: 12315660607
- Part serial: 1457991
- Condition: Shorted
- Location: Chart
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED SMOKE COMING FROM FIRST OFFICER`S CHART HOLDER.  MAINTENANCE REPLACED THE CHART HOLDER.  OPS CHECKED GOOD.
